# SDR DL72W001483

- Difficulty date: August 4, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 75,524 hours, 51,214 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 000AE908D0310
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF SYSTEM A FLUID IN FLIGHT WITH A PUMPS RUNNING WITH NO FLUID.  FOUND LINE LEAKING AT LEFT MAIN GEAR DOOR ACTUATOR.  REPLACED SAME.  LEAK CKS GOOD.  REPLACED EDP FILTERS PRECAUTIONARY.  NO METAL FOUND IN FILTERS.  ENGINE PUMPS CK GOOD.  SERVICED HYD SYS TO FULL.  OK FOR SERVICE.
